FELLI VERONICA

Room: 
U05, Piano: P03, Stanza: 3070
Via Roberto Cozzi 55 - 20125 MILANO
Role: 
Full professor
Academic disciplines: 
MATHEMATICAL ANALYSIS (MAT/05)
Telephone: 
0264485741
Reception Hours: 

By appointment scheduled through email (veronica.felli@unimib.it).

Biography

Laurea in Matematica, University of Pavia in 1999. Ph.D in Functional Analysis and Applications at SISSA, Trieste in 2003. From 2003 to 2006: post-doc at University of Milano Bicocca. From 2006 to 2012: researcher assistant at University of Milano Bicocca. From 2012 to 2019: Associate Professor in Mathematical Analysis at University of Milano Bicocca. From 2019: Full Professor in Mathematical Analysis at University of Milano Bicocca.

Publications

  • De Luca, A., & Felli, V. (2021). Unique continuation from the edge of a crack. MATHEMATICS IN ENGINEERING, 3(3), 1-40.
  • Felli, V., & Ferrero, A. (2020). Unique continuation and classification of blow-up profiles for elliptic systems with Neumann boundary coupling and applications to higher order fractional equations. NONLINEAR ANALYSIS, 196.
  • Felli, V., & Ognibene, R. (2020). Sharp convergence rate of eigenvalues in a domain with a shrinking tube. JOURNAL OF DIFFERENTIAL EQUATIONS, 269(1), 713-763.
  • Felli, V., Mukherjee, D., & Ognibene, R. (2020). On fractional multi-singular Schrödinger operators: Positivity and localization of binding. JOURNAL OF FUNCTIONAL ANALYSIS, 278(4).
  • Felli, V., & Primo Ramos, A. (2020). On parabolic equations with critical electromagnetic potentials. JOURNAL OF DIFFERENTIAL EQUATIONS, 268(2), 738-783.